Journal of Applied Mathematics

Further Results on Derivations of Ranked Bigroupoids

Young Bae Jun, Hee Sik Kim, and Eun Hwan Roh

Full-text: Open access

Abstract

Further properties on ( X , , & ) -self-(co)derivations of ranked bigroupoids are investigated, and conditions for an ( X , , & ) -self-(co)derivation to be regular are provided. The notion of ranked -subsystems is introduced, and related properties are investigated.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 783657, 9 pages.

Dates
First available in Project Euclid: 2 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357153530

Digital Object Identifier
doi:10.1155/2012/783657

Mathematical Reviews number (MathSciNet)
MR2984195

Zentralblatt MATH identifier
1255.20066

Citation

Jun, Young Bae; Kim, Hee Sik; Roh, Eun Hwan. Further Results on Derivations of Ranked Bigroupoids. J. Appl. Math. 2012 (2012), Article ID 783657, 9 pages. doi:10.1155/2012/783657. https://projecteuclid.org/euclid.jam/1357153530


Export citation